# SDR ASAA2023041142822

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,109 hours, 17,404 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R COWL ANTI ICE VALVE STUCK IN TRANSIT. AMBER TAI LIGHT. GROUNDED - YES. ACCOMPLISHED A #2 ENGINE COWL TAI VALVE OP-CHECK PER B737-800 AMM 30-21-11. ALL TESTS NORMAL. ALSO VERIFIED NO LEAKS AT VALVE. ALL INDICATIONS NORMAL DURING TEST. AC HAS NO SIMILAR HAS NO SIMILAR HISTORY WITHIN THE LAST 180 DAYS. OK FOR SERVICE.
